# SDR UIEA2019102105767

- Difficulty date: October 21, 2019
- Submitted: November 1, 2019
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 86,499 hours, 24,751 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Sensor
- Part number: 7732844
- Part serial: 880111
- Condition: Malfunctioned
- Location: Fan Air Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

"LEFT ENGINE HPSOV" EICAS MSG, QRH COMPLETED.( TRANSFERRED TO MDDR #119459 IAW MEL 36-11-02-02, CAT C, DUE: 31-OCT-19. MCC NOTIFIED AND PLACARD INSTALLED.   LP 1112974 - M10: REMOVED AND REPLACED FAN AIR TEMP SENSOR PER B767 AMM 36-11-17. PERFORMED TUMB CHECK OF THE HPSOV AND CONTINUITY CHECK OF SWITCHES PER WDM 36-11-61. LEAK AND OPS CHECK FOUND NORMAL PER AMM 36-11-17 AND AMM 71-00-00. THIS CLEARS MDDR 119459. PLACARD REMOVED AND MCC NOTIFIED. )
